Record:   Prev Next
作者 Yang, Deane, 1957-
書名 Involutive hyperbolic differential systems / Deane Yang
出版項 Providence, R.I., U.S.A. : American Mathematical Society, 1987
國際標準書號 0821824333 (pbk.)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.370    在架上    30340200206971
說明 xi, 93 p. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 370
附註 "Volume 68, number 370 (end of volume)."
Bibliography: p. 92-93
主題 Geometry, Differential
Differential equations, Hyperbolic
Record:   Prev Next